# SDR AALA201706089008

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 29,170 hours, 10,251 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 4211
- Condition: Leaking
- Location: Apu
- Part time: 51,461 hours, 20,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT. FOUND APU GENERATOR LEAKING. REPLACED APU GEN IAW AMM 24-23-51.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
